# SDR SCNA99540

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Discharged
- Location: Seat 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE OXYGEN GENERATOR AT SEAT 20D AND 20E WAS FOUND DISCHARGE.  REMOVED AND REPLACED OXYGEN GENERATOR PER MM 352003.
